# SDR SWIA200412941

- Difficulty date: February 24, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 735 hours, 641 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Intermittent
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

YD-2 MESSAGE APPEARS AND RESETS MOMENTARILY THEN DISENGAGES.  REMOVED AND REPLACED NR 2 YAW DAMPER ACTUATOR PER WW 22-22-01.  OPS CHECK GOOD.
